Kubert-lang units and elliptic curves without complex multiplication
Compositio Mathematica, Volume 41 (1980) no. 1, p. 127-136
@article{CM_1980__41_1_127_0,
     author = {Harris, Michael},
     title = {Kubert-lang units and elliptic curves without complex multiplication},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {41},
     number = {1},
     year = {1980},
     pages = {127-136},
     zbl = {0434.12008},
     mrnumber = {578054},
     language = {en},
     url = {http://www.numdam.org/item/CM_1980__41_1_127_0}
}
Harris, Michael. Kubert-lang units and elliptic curves without complex multiplication. Compositio Mathematica, Volume 41 (1980) no. 1, pp. 127-136. http://www.numdam.org/item/CM_1980__41_1_127_0/

[1] M. Harris: P-adic Representations Arising from Descent on Abelian Varieties, Compositio Math., 39 (1979) 177-245. | Numdam | MR 546966 | Zbl 0417.14034

[2] M. Harris, "Systematic Growth of Mordell-Weil Groups of Abelian Varieties in Towers of Number Fields," Inv. Math., 51 (1979) 123-141. | MR 528019 | Zbl 0429.14013

[3] N. Katz: The Eisenstein Measure and p-Adic Interpolation. Am. J. Math., 99 (1977) 238-311. | MR 485797 | Zbl 0375.12022

[4] N. Katz, "p-adic interpolation of real analytic Eisenstein series," Ann. of Math., 104, pp. 459-571 (1976). | MR 506271 | Zbl 0354.14007

[5] D. Kubert and S. Lang, "Units in the Modular Function Field," II. Math. Ann., 218, pp. 175-189 (1975); III. Math. Ann., 218, pp. 273-285 (1975); V. Math. Ann., 237, pp. 97-104. (1978). | Zbl 0371.12021

[6] S. Lang, Elliptic Functions, Reading, Mass.: Addison-Wesley (1973). | MR 409362 | Zbl 0316.14001

[7] B. Mazur and P. Swinnerton-Dyer, "Arithmetic of Weil Curves," Inv. Math. 25, pp. 1-61 (1974). | MR 354674 | Zbl 0281.14016

[8] K. Ramachandra, "Some Applications of Kronecker's Limit Formula," Ann. of Math., 80, pp. 104-108 (1964). | MR 164950 | Zbl 0142.29804

[9] G. Robert, "Unités Elliptiques," Memoire N° 36, Bull. Soc. Math. France (1973). | Numdam | MR 469889 | Zbl 0314.12006

[10] J.-P. Serre, "Propriétés galoisiennes des points d'ordre fini des courbes elliptiques," Inv. Math. 15, pp. 259-331 (1972). | MR 387283 | Zbl 0235.14012

[11] J-P. Serre, Abelian l-adic Representations and Elliptic Curves, New York: W. A. BENJAMIN, Inc. (1968). | MR 263823 | Zbl 0186.25701